Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 23, 2014, 04:28:30 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 639869
  • Total Topics: 48578
  • Online Today: 220
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 7
Guests: 169
Total: 176

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Last night, i dreamt i was in the middle of the ocean.......  (Read 1170 times)

0 Members and 1 Guest are viewing this topic.

Offline Sera

  • Member
  • Posts: 36
Last night, i dreamt i was in the middle of the ocean.......
« on: November 02, 2012, 12:37:31 PM »
- and sinking since i couldn't swim. The other night i dreamt i was in a cult and trying to escape but couldn't. It was scary.  My dreams with atripla started nice and happy,  but during the last week they have gotten darker and i wake up full of dread.  I sleep through the night after taking the pill at midnight but when i wake up at eight in the morning, i am soo tired i can barely move my body. My mood has also changed and i find myself snapping at people a lot more.

Seven weeks into Atripla, with the viral undetectable, and a little more energy than i had before starting i was getting used to it and feeling hopeful since once a day was working well for me, but i don't know whether i can take any more of these dreams. Has anyone experienced this?


Online Jeff G

  • Administrator
  • Member
  • Posts: 11,812
  • How am I doing Beren ?
Re: Last night, i dreamt i was in the middle of the ocean.......
« Reply #1 on: November 02, 2012, 12:54:39 PM »
I'm on atripla and have the vivid dreams . I have come to the decision that as long as atripla is working for me I'm going to stay on it . If you cant handle the side effects then by all means discuss it with your doctor , there are probably more combos for you if you want to make the change . You didn't say if you have any resistance issues that might limit you , so if you can take any of the other combos and cant adjust to atripla its your choice .

I'm sure you already know not to eat a fatty meal or snack 2 hours before taking your meds ?

Offline OneTampa

  • Member
  • Posts: 2,204
  • "Butterflies are free."
Re: Last night, i dreamt i was in the middle of the ocean.......
« Reply #2 on: November 02, 2012, 04:18:26 PM »
I have been asleep at the movies or as I call it the "Sustiva Cinema" for over a decade.  Since I have always had vivid dreams from a child, Sustiva simply added 3-D and surround sound to the nighttime experience.
"He is my oldest child. The shy and retiring one over there with the Haitian headdress serving pescaíto frito."

Offline Hideyoshi

  • Member
  • Posts: 11
Re: Last night, i dreamt i was in the middle of the ocean.......
« Reply #3 on: November 19, 2012, 10:03:53 AM »
Yes I am on Atripla and my dreams are very vivid. It really seems like your really there much more then dreams use to.  It's actually really cool when it is a good dream. Have not had a really bad dream so far though hopefully that continues. But vivid dreams seams to be a very common side effect.
10/12 tested positive
11/12 296 23% 176,000
12/12 433 28% 696

Offline Rev. Moon

  • Member
  • Posts: 3,782
  • Smart ass faggot ©
Re: Last night, i dreamt i was in the middle of the ocean.......
« Reply #4 on: November 19, 2012, 12:05:03 PM »
Sustiva can have quite a nasty effect on some people.  I never had any crazy dreams that I can blame on this particular combo.  I do have nightmares rather often, but they had occurred long before the HIV and they seem to be stress related. 

I do have a friend whose situation with Sustiva became so unbearable that he had to demand a new combo.  It wasn't a once a day kinda pill, but he regained his sleep and felt less paranoia and anxiety after he made the switch. 

After seven weeks of being on Atripla you should have experienced a decrease in side effects.  If they are as intense as you think that they are then you may need to have a conversation with your doctor.  There's no need to endure nightmares and discomfort just so that you can stay on a one-pill type of regimen. There are other options and you need be an active participant and decision maker when it comes to your treatment.

Best of luck.
"I have tried hard--but life is difficult, and I am a very useless person. I can hardly be said to have an independent existence. I was just a screw or a cog in the great machine I called life, and when I dropped out of it I found I was of no use anywhere else."

Offline thunter34

  • Member
  • Posts: 7,314
  • His name is Carl.
Re: Last night, i dreamt i was in the middle of the ocean.......
« Reply #5 on: November 19, 2012, 12:38:56 PM »
I know people who SWEAR by watching porn before bed.  I am not on this combo myself, so I don't know for sure.  People have told me that not only that, but soothing and uplifting music helped as did watching something very happy like Disney or something.

Just passing on what I've been told.  I know what I'd be watching from the list above, but to each his own.
AIDS isn't for sissies.

Offline northernguy

  • Member
  • Posts: 1,347
Re: Last night, i dreamt i was in the middle of the ocean.......
« Reply #6 on: November 20, 2012, 10:56:53 PM »
I'm betraying my age by saying the first thing that popped into me head seeing your thread title was "Last night, I dreamt I went to Manderley again"

I swtiched off Atripla due to the dreams.
Apr 28/06 cd4 600 vl 10,600 cd% 25
Nov 8/09 cd4 510 vl 49,5000 cd% 16
Jan 16/10 cd4 660 vl 54,309 cd% 16
Feb 17/10 Started Atripla
Mar 7/10 cd4 710 vl 1,076 cd% 21
Apr 18/10 cd4 920 vl 268 cd% 28
Jun 19/10 cd4 450 vl 60 cd% 25
Aug 15/10 cd4 680 vl 205 cd% 27
Apr 3/11 cd4 780 vl <40 cd% 30
Jul 17/11 cd4 960 vl <40 cd%33
April 15/12 cd4 1,010 vl <40 cd% 39
April 20/12 Switched to Viramune + Truvada
Aug 2/12 cd4 1040, vl <40, cd% 38
Oct 19 cd4 1,110 vl <40 cd% 41

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.